# SDR RAIA201311190001

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,675 hours, 30,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR HARD TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBED PASSENGER DOOR CABLES AND SEAL, OPS CHECK GOOD.
